# SDR SCNA97147

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SEAT TRACK ATTACH ANGLE WAS FOUND CRACKED FROM STATION 720 THROUGH 720A, WL 205, LBL 24.75.  REMOVED, FABRICATED AND INSTALLED NEW ANGLE PER B727 SRM 51-40-4.
